EconPapers    
Economics at your fingertips  
 

Nonlinear Inequality, Fixed Point and NashEquilibrium

Tarik Tazdaït, Moussa Larbani and Rabia Nessah ()

CIRED Working Papers from HAL

Abstract: In this paper, we give new sufficient conditions for the existence of a solution of theg-maximum equality. As a consequence, we prove a new fixed point theorem. We also prove a new theorem of existence of Nash equilibrium.

Keywords: Ky Fan inequality; g-maximum equality; fixed point; Nash equilibrium (search for similar items in EconPapers)
Date: 2006-12-12
Note: View the original document on HAL open archive server: https://halshs.archives-ouvertes.fr/halshs-00271448
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://halshs.archives-ouvertes.fr/halshs-00271448/document (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:ciredw:halshs-00271448

Access Statistics for this paper

More papers in CIRED Working Papers from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2020-11-26
Handle: RePEc:hal:ciredw:halshs-00271448